# SDR SWAA2019120939422

- Difficulty date: November 25, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 40,534 hours, 24,290 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER #5 RIB STAB. STA. 129.5 CRACKED ON VERTICAL STIFFENER #3 FROM FORWARD END. / R&R RIB PER SRM.
